Duke Mathematical Journal

Schur algebras of reductive p-adic groups, I

Marie-France Vignéras

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a link–through the affine Schur algebra–between the representations of the $p$-affine Schur algebra of ${\rm GL}(n)$ over $R$ and the smooth $R$-representations of the $p$-adic group ${\rm GL}(n,\mathbf {Q}\sb p)$ over any algebraically closed field $R$ of characteristic not equal to $p$.

Article information

Source
Duke Math. J., Volume 116, Number 1 (2003), 35-75.

Dates
First available in Project Euclid: 26 May 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1085598235

Digital Object Identifier
doi:10.1215/S0012-7094-03-11612-9

Mathematical Reviews number (MathSciNet)
MR1950479

Zentralblatt MATH identifier
1018.22015

Subjects
Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]

Citation

Vignéras, Marie-France. Schur algebras of reductive p -adic groups, I. Duke Math. J. 116 (2003), no. 1, 35--75. doi:10.1215/S0012-7094-03-11612-9. https://projecteuclid.org/euclid.dmj/1085598235


Export citation

References

  • A. Borel, Admissible representations of a semi-simple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math. 35 (1976), 233--259.
  • N. Bourbaki, Éléments de mathématique, fasc. 34: Groupes et algèbres de Lie, chapitres 4--6, Actualités Sci. Indust. 1337, Hermann, Paris, 1968.
  • F. Bruhat and J. Tits, Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. 41 (1972), 5--251.
  • --. --. --. --., Groupes réductifs sur un corps local, II: Schémas en groupes, Inst. Hautes Études Sci. Publ. Math. 60 (1984), 197--376.
  • R. W. Carter, Finite Groups of Lie Type: Conjugacy Classes and Complex Characters, Pure Appl. Math., Wiley-Interscience, Wiley, New York, 1985.
  • E. Cline, B. Parshall, and L. Scott, Generic and q-rational representation theory, Publ. Res. Inst. Math. Sci. 35 (1999), 31--90.
  • C. Curtis and I. Reiner, Methods of Representation Theory: With Applications to Finite Groups and Orders, Vol. I, Pure Appl. Math., Wiley-Interscience, Wiley, New York, 1981.
  • --------, Methods of Representation Theory: With Applications to Finite Groups and Orders, Vol. II, Pure Appl. Math., Wiley-Interscience, Wiley, New York, 1987.
  • J.-F. Dat, Types et inductions pour les représentations modulaires des groupes p-adiques, Ann. Sci. École Norm. Sup. (4) 32 (1999), 1--38.
  • R. Dipper, ``Polynomial representations of finite general linear groups in nondescribing characteristic'' in Representation Theory of Finite Groups and Finite-Dimensional Algebras (Bielefeld, 1991), Progr. Math. 95, Birkhäuser, Basel, 1991, 343--370.
  • R. Dipper and S. Donkin, Quantum $\GL_n$, Proc. London Math. Soc. (3) 63 (1991), 165--211.
  • R. Dipper and G. James, The q-Schur algebra, Proc. London Math. Soc. (3) 59 (1989), 23--50.
  • --. --. --. --., q-tensor spaces and q-Weyl modules, Trans. Amer. Math. Soc. 327 (1991), 251--282.
  • M. Geck, Irreducible Brauer characters of the $3$-dimensional special unitary groups in nondefining characteristic, Comm. Algebra 18 (1990), 563--584.
  • J. A. Green, Polynomial Representations of $\GL_n$, Lecture Notes in Math. 830, Springer, Berlin, 1980.
  • R. M. Green, The affine $q$-Schur algebra, J. Algebra 215 (1999), 379--411.
  • N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of $\mathfrak{p}$-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5--48.
  • L. Morris, Tamely ramified intertwining algebras, Invent. Math. 114 (1993), 1--54.
  • --. --. --. --., Level zero $G$-types. Compositio Math. 118 (1999), 135--157.
  • N. Popescu, Abelian Categories with Applications to Rings and Modules, London Math. Soc. Monogr. 3, Academic Press, London, 1973.
  • P. Schneider and U. Stuhler, Representation theory and sheaves on the Bruhat-Tits building, Inst. Hautes Études Sci. Publ. Math. 85 (1997), 97--191.
  • I. Schur, ``Uber die rationalen Darstellungen der allgemeinen linearen Gruppe (1927)'' in Gesammelte Abhandlungen, III, Springer, Berlin, 1973, 68--85.
  • M. Takeuchi, The group ring of $\GL_n(q)$ and the $q$-Schur algebra, J. Math. Soc. Japan 48 (1996), 259--274.
  • J. Tits, ``Reductive groups over local fields'' in Automorphic Forms, Representations and $L$-Functions (Corvallis, Ore., 1977), I, Proc. Sympos. Pure Math. 33, Amer. Math. Soc., Providence, 1979, 29--69.
  • M.-F. Vignéras, Représentations $l$-modulaires d'un groupe réductif p-adique avec $\ell \neq p$, Progr. Math. 137, Birkhäuser, Boston, 1996.
  • --. --. --. --., ``A propos d'une conjecture de Langlands modulaire'' in Finite Reductive Groups (Luminy, France, 1994), Progr. Math. 141, Birkhäuser, Boston, 1997, 415--452.
  • --. --. --. --., Induced $R$-representations of $p$-adic reductive groups, with an appendix ``Objets quasi-projectifs'' by A. Arabia, Selecta Math. (N.S.) 4 (1998), 549--623.
  • --. --. --. --., La conjecture de Langlands locale pour $\GL(n,F)$ modulo $\ell$ quand $\ell \neq p, \ \ell >n$, Ann. Sci. École Norm. Sup. (4) 34 (2001), 789--816. \CMP1 872 421
  • --. --. --. --., Correspondance de Langlands semi-simple pour $\GL(n,F)$ modulo $\ell \neq p$, Invent. Math. 144 (2001), 177--223. \CMP1 821 157
  • --. --. --. --., ``Irreducible modular representations of a reductive $p$-adic group and simple modules for Hecke algebras'' in European Congress of Mathematics (Barcelona, 2000), I, Birkhäuser, Basel, 2001, 117--133. \CMP1 905 316